# SDR IXXA20160818046

- Difficulty date: June 30, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 80,890 hours, 19,821 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 100T14403
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TEE FITTING IS CORRODED AT THE AFT LOWER BOLT HOLE.   A NEW TEE FITTING MATCH DRILLED IAW SRM 51-40-05. THE TEE FITTING WAS INSTALLED IAW ENGINEERING DOCUMENT 47008ORD03.
